# SDR DALA13062470668

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 70,926 hours, 32,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 500-520 S26-27R SKIN GOUGEED.  REPAIRED IAW ERA 498888-14 REV D SECTION LLL.
